I had a Mirena IUD put in on May 24,2010. Everything went fine, it didn't hurt it was just a little uncomfortable. I had some cramping after that but I just took some ibuprofen and was fine. Then I started to get some bad side effects: depression, a gross brown odorous discharge, pain during intercourse, extreme tiredness, and Shooting pain when I'm about to finish urinating or about to go. I thought it was because of the Mirena because that is the only thing that has changed during this time. I got it taken out on June 24, 2010. I've been on my period since that morning so i'm not sure if the discharge is gone. But I'm no longer sad or extremely tired. I haven't had sex yet after so I don't know how that will be. Lately I have been having shooting pains in my vagina. They come and go every minute or so, give or take. They are really bothering me and I can't sleep. I'm sure I'm not pregnant since I only had sex when I had the iud. I've gotten tested for STD's and have none. I am breastfeeding and had my first baby in January. I also have some shooting pains when I start to urinate or when I'm almost done urinating. When I went to get my IUD in, I cleaned down there and I think the water spraying from the shower head might have been coming out too fast and might have damaged my clitoris or the area around it because it seems extra sensitive now compared to how it used to be. Do you have any idea what would cause this? It's very uncomfortable and hurts. I just want to figure out what it is and how I can get it fixed. It would be great if you could let me know what you think as soon as possible so I can get to a doctor or do what ever you recommend. Thanks so much!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.